# SDR USAA920081240

- Difficulty date: June 10, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - NR 6110583 - 178 BULKHEAD WEB CRACKED AT WL 218, LBL 10.  REPAIRED 178 BULKHEAD WEB AT WL 218, LBL 10 IAW SRM 53-10-08-2R9.  (K)
